# SDR REXA2016082701615

- Difficulty date: August 27, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK AROUND; FLIGHT DECK FLASHLIGHTS, 2, RED LIGHT IS NOT ON.  REMOVED AND REINSTALLED NEW SERVICEABLE BATTERIES ON LT & RT COCKPIT,  FLIGHT DECK FLASHLIGHTS IAW AMM 25-61-02-000-801-A10 & 25-61-02-400-801 A10 AND CMM 25-60-11.
